# SDR CA050913004

- Difficulty date: September 8, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Urocop EC 155B
- Aircraft time: 463 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 365A75814012
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A POST FLIGHT WALK AROUND PILOT NOTICED HYDRAULIC FLUID DRIPPING FROM LT WHEEL WELL. FURTHER INVESTIAGTION FOUND FLUID ACTUALLY DRIPPING FROM ABOVE IN THE FORWARD LT BAGGAGE AREA WHERE THE HYDRAULIC SYSTEM PIPING RUNS. A SINGLE PIPE GOING INTO A MANIFOLD WAS FOUND CRACKED ABOUT .5 INCH FROM THE FITTING. FURTHER VISUAL INSPECTION FOUND A FLAT SPOT ON THE PIPE WHERE THE CRACK WAS LOCATED. WHEN REMOVED IT WAS FOUND THAT THE PIPE WAS LOADED SLIGHTLY. A NEW PIPE WAS INSTALLED AND NO FURTHER PROBLEMS NOTED. PIPE HAS BEEN RETURNED TO FOR FURTHER INVESTIGATION.
